REAL

Items where Author is "Liu, Zheng"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Liu, Zheng (2016) A sharp general L2 inequality of Ostrowski type. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 32 (1). pp. 67-78. ISSN 0866-0174

Liu, Zheng (2014) Some general Ostrowski type inequalities. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 30 (1). pp. 53-65. ISSN 0866-0174

Liu, Zheng (2007) More on inequalities of Simpson type. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 23 (1). pp. 15-22. ISSN 0866-0174

This list was generated on Fri Mar 28 10:19:00 2025 CET.